CureZone   Log On   Join
Pale stools and diarrhea after taking Sutherlandia OPC.
 
maverick911011 Views: 4,110
Published: 13 years ago
 

Pale stools and diarrhea after taking Sutherlandia OPC.


Hi Tony,

I just wondering if having pale stools and diarrhea is normal after taking Sutherlandia? I took three doses over the course of a day and my stools have been light colored for 2 days now and very loose. Should I be concerned about my liver when taking this supplement?

Thanks.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.293 sec, (1)